Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Stable small-amplitude solutions in reaction-diffusion systems


Author: G. Bard Ermentrout
Journal: Quart. Appl. Math. 39 (1981), 61-86
MSC: Primary 35K55; Secondary 35B32, 80A30
DOI: https://doi.org/10.1090/qam/613952
MathSciNet review: 613952
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Bifurcation and perturbation techniques are used to construct small-amplitude periodic wave-trains for general systems of reaction and diffusion. All solutions are characterized by the amplitude $ a$ and the wavenumber $ k$. For scalar diffusion, $ k \sim a$, while for certain types of nonscalar diffusion, $ k$ is bounded away from zero as $ a \searrow 0$. For certain ranges of $ a$ and $ k$, linear stability of waves is demonstrated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K55, 35B32, 80A30

Retrieve articles in all journals with MSC: 35K55, 35B32, 80A30


Additional Information

DOI: https://doi.org/10.1090/qam/613952
Article copyright: © Copyright 1981 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website